# SDR 2002F00497

- Difficulty date: April 2, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT PIT FLOOR SUPPORT CRACKED AT STATION 950F LBL 4.  (M)
